Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffered from typhoid. Had jaundice. Why white stool again?

Respected Doctor, My son age 17 years suffered from Typhoid two year ago. After that In recent four months back he got jaundice and after being treated by allopathic and ayurvedic treatment he again got Typhoid after one month of jaundice. Now again he is complainting of whitish stool and yellowish urine and today he got fever 99 Degree, Please help to how to get treatment for this situation. Razi Ahmed Bhopal- M.P.
Asked On : Thu, 13 Sep 2012
Answers:  2 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician, Cardiology 's  Response
Thanks for the query
As you have mentioned white colored stool with yellowish urine suggestive of obstructive( surgical) jaundice. Four months back also he got jaundice, so a proper evaluation for jaundice is needed. Also history of typhoid is there, so it is important how he got treated at that time. I would suggest you to consult a doctor so that he will perform a battery of investigation like complete blood count, liver function test, Ultrasound abdomen to rule out surgical cause of jaundice, stool and urine examination, hepatitis markers, typhidot test, arising titre ( four fold from the previous one) of widal and other tests that may be needed to make a proper diagnosis and after that management of condition accordingly.
I hope this answers your query well
Wish you and your family good health
With regards
Answered: Thu, 13 Sep 2012
I find this answer helpful
  User's Response
Welcome to Healthcare Magic,
High fever in Typhoid infection can be associated with abdominal pain, tenderness, discomfort, headache, muscle pain, constipation or diarrhea. For confirmation the standard criteria is culture of ( bone marrow aspirate, blood, stool ); IDL Tubex test; Typhoid test.
Widal test no longer recommended ( neither sensitive nor specific) .
Treatment usually with ciprofloxacin or levofloxacin or ceftriaxone injection. I would advice you consult your Doctor , make necessary tests for confirmation in laboratory and start treatment. Maintain adequate fluid intake and oral rehydration salts.
I wish you and your son good luck and speedy recovery,
Hope this helps and I have answered your query.
Best Regards,

Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor